# SDR SWAA2021040158117

- Difficulty date: March 9, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ZEE LOCATED BETWEEN BS727D TO BS727E AND RBL21 AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BTW 727 TO 767 AND RBL 21 AFT CARGO COMPARTMENT DUE TO FOUND OUT LIMITS MEASURE OF HOLES IS 0.270 ICH TOOL USED DIGITAL CALIPER P/N 500-197-20 S/N 10271954 DUE DATE 22 APR 21 PART NUMBER USED BAC 1496-377 7075 T62 P.O 2020 213573 IAW B737-700 SRM 51-40- 02; 51-10-02; ITEM 9 AND DWG 146A7500 REV - SHEET 37
